# SDR C2XA95IA387

- Difficulty date: December 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17810
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 093
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A 3A INSPECTION, THE FORWARD SET OF EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
